X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1664) 1664
Publication (149) 149
Book / eBook (114) 114
Conference Proceeding (66) 66
Dissertation (55) 55
Newspaper Article (36) 36
Book Chapter (29) 29
Paper (27) 27
Web Resource (11) 11
Magazine Article (9) 9
Library Holding (3) 3
Report (2) 2
Book Review (1) 1
Journal / eJournal (1) 1
Microfilm (1) 1
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
hyperspace (965) 965
mathematics (942) 942
hyperspaces (818) 818
mathematics, applied (463) 463
continuum (228) 228
mathematical analysis (165) 165
topology (152) 152
curvature (140) 140
mathematical theorems (121) 121
geometry (120) 120
analysis (116) 116
topological spaces (109) 109
mathematics, general (105) 105
geometry and topology (87) 87
manifolds (87) 87
general topology (86) 86
vietoris topology (86) 86
topological theorems (79) 79
physics (75) 75
differential geometry (72) 72
physics, mathematical (69) 69
homeomorphism (65) 65
general relativity and quantum cosmology (64) 64
spaces (63) 63
algebra (60) 60
physics, particles & fields (60) 60
spacetime (58) 58
relativity (52) 52
topological compactness (50) 50
euclidean geometry (47) 47
astronomy & astrophysics (46) 46
high energy physics - theory (46) 46
maps (46) 46
euclidean space (44) 44
singularities (44) 44
continua (43) 43
gravitation (42) 42
hausdorff metric (40) 40
algorithms (39) 39
hilbert cube (39) 39
mathematical functions (39) 39
space (37) 37
whitney map (37) 37
54b20 (36) 36
fields (36) 36
polynomials (36) 36
tensors (36) 36
mathematical models (35) 35
symmetric product (35) 35
convergence (34) 34
space of more than three dimensions (34) 34
cubes (33) 33
integers (33) 33
convex and discrete geometry (32) 32
cosmology (32) 32
fourth dimension (32) 32
surfaces (32) 32
theorems (32) 32
absolute retract (31) 31
sets (31) 31
stability (31) 31
algebraic geometry (30) 30
chaos (30) 30
classification (30) 30
dendrite (30) 30
fell topology (30) 30
metric spaces (30) 30
operators (30) 30
dynamical systems and ergodic theory (29) 29
geometric planes (29) 29
theoretical, mathematical and computational physics (29) 29
unique hyperspace (29) 29
evolution (28) 28
compactification (27) 27
continuous selection (27) 27
invariants (27) 27
computer science (26) 26
abstract harmonic analysis (25) 25
algebraic configurations in hyperspace (25) 25
dendrites (25) 25
entropy (25) 25
global analysis and analysis on manifolds (25) 25
indecomposable continuum (25) 25
mathematical physics (25) 25
mathematics - differential geometry (25) 25
wijsman topology (25) 25
dimension (24) 24
research (24) 24
applied mathematics (23) 23
black holes (23) 23
deformation (23) 23
hilbert space (23) 23
hypersurfaces (23) 23
quantum physics (23) 23
universe (23) 23
abstract spaces (22) 22
banach space (22) 22
differential equations (22) 22
fixed point property (22) 22
hyperplanes (22) 22
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (64) 64
Mathematical Sciences - Stacks (22) 22
Online Resources - Online (17) 17
UofT at Mississauga - Stacks (12) 12
UTL at Downsview - May be requested (9) 9
UofT at Scarborough - Stacks (6) 6
Collection Dvlpm't (Acquisitions) - Vendor file (5) 5
Robarts - Stacks (5) 5
Collection Dvlpm't (Acquisitions) - Closed Orders (4) 4
Gerstein Science - Theses (4) 4
Thomas Fisher Rare Book - Rare Book (3) 3
Astronomy & Astrophysics - Ask at library (2) 2
Media Commons - Archives: 4 days to retrieve (2) 2
Physics - Stacks (2) 2
Physics - Storage (2) 2
Richard Charles Lee Canada-Hong Kong - Library use only (2) 2
St. Michael's College (John M. Kelly) - 2nd Floor (2) 2
UofT Schools - Stacks (2) 2
Victoria University E.J. Pratt - Stacks (2) 2
Aerospace - Stacks (1) 1
Innis College - Stacks (1) 1
Mathematical Sciences - Course Reserves (1) 1
Mathematical Sciences - Missing (1) 1
Media Commons - Microtexts (1) 1
OISE - Curriculum Resources (1) 1
Pontifical Inst. Mediaeval Studies - Library use only (1) 1
Trinity College (John W Graham) - Storage (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1920) 1920
French (23) 23
Japanese (22) 22
German (18) 18
Chinese (17) 17
Russian (6) 6
Czech (4) 4
Spanish (3) 3
Danish (2) 2
Portuguese (2) 2
Slovenian (2) 2
Italian (1) 1
Korean (1) 1
Polish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Griffin's statistical monographs & courses, no. 8, viii, 63 p. illus.
Book
Book
1929, Die Wissenschaft, Sammlung von Einzeldarstellungen aus den Gebieten der Naturwissenschaft und der Technik, Bd. 80, 142
Book
Mathematica Slovaca, ISSN 0139-9918, 05/2019, Volume 69, Issue 3, pp. 665 - 674
Let M be a real hypersurface in nonflat complex space forms of complex dimension two. In this paper, we prove that the shape operator of M is transversally... 
Hyperspaces
Journal Article
International Journal of Mathematics, ISSN 0129-167X, 12/2016, Volume 27, Issue 13, p. 1692001
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 09/2019, pp. 1 - 39
We prove that every complete non-compact manifold of finite volume contains a (possibly non-compact) minimal hypersurface of finite volume. The main tool is... 
Manifolds | Hyperspaces
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 05/2019, Volume 69, Issue 3, pp. 675 - 684
In this paper, we present the joint study of two main branches of topology, relative properties and hyperspaces, with the aim of giving an answer to Problem 3... 
Hyperspaces | Topology
Journal Article
International Journal of Mathematics, ISSN 0129-167X, 11/2017, Volume 28, Issue 12, p. 1750090
In this paper, we prove formulas that represent two-pointed Gromov–Witten invariant 〈 h a h b 〉 0 , d of projective hypersurfaces with d = 1 , 2 in terms of... 
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 5/2019, Volume 216, Issue 2, pp. 421 - 443
For almost all Riemannian metrics (in the $$C^\infty $$ C ∞ Baire sense) on a closed manifold $$M^{n+1}$$ M n + 1 , $$3\le (n+1)\le 7$$ 3 ≤ ( n + 1 ) ≤ 7 , we... 
Mathematics, general | Mathematics | MATHEMATICS | Hyperspaces
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 02/2018, Volume 14, Issue 1, pp. 103 - 121
In this paper, we establish a Schmidt’s subspace theorem for moving hypersurfaces in weakly subgeneral position. Our result generalizes the previous results on... 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.